Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
167 Doctors are Online

High SGPT level. Done hernia repair earlier. Is this caused by medication?

Hi Doctor, I have done Lever Function Test this week. Which shown SGTP level count 54 (Normal range given in report - 05-40). Rest SGOT , Bilirubin , Albumin are within parameter specified in report. Just to give some background I have undergone a Hernia repairy surgery one month back and was on pain killers and muscle relaxant medication due to large ceroma deposition in groin region. Please can you advice if this is serious, is it a temporary caused by medications, and how to cure it naturally. Please help. Thanks.
Asked On : Mon, 10 Dec 2012
Answers:  2 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Pathologist and Microbiologist 's  Response
hi there, an isolated raised SGPT level and that also not much should not be a cause of worry. Painkillers can sometime alter your liver funtion test and stopping the medication will usually revert the enzyme levels back to normal. Follow anormal diet and do not worry too much about it . You can get your tests repeated after a month and if still there is some derangement then you may visit your doctor. till then relax and take carel
Answered: Tue, 11 Dec 2012
I find this answer helpful
Pathologist and Microbiologist Dr. Anju Choudhary's  Response
hi there, an isolated raised SGPT level and that also not much should not be a cause of worry. Painkillers can sometime alter your liver funtion test and stopping the medication will usually revert the enzyme levels back to normal. Follow anormal diet and do not worry too much about it . You can get your tests repeated after a month and if still there is some derangement then you may visit your doctor. till then relax and take carel
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor